journal6 ›› 2014, Vol. 35 ›› Issue (1): 4-7.DOI: 10.3969/j.issn.1007-2985.2014.01.002
• 数学 • 上一篇 下一篇
张申贵
出版日期:
发布日期:
作者简介:
基金资助:
国家自然科学基金资助项目(31260098);西北民族大学中青年科研项目(12XB38)
ZHANG Shen-Gui
Online:
Published:
摘要:Hamilton系统是一类比较重要的微分方程模型.利用临界点理论中的鞍点定理研究非自治Hamilton系统周期解的存在性.在具有次线性增长非线性项时,给出了相关周期解存在的充分条件,推广了Ahmad-Lazer-Paul型强制性条件.
关键词: 非自治Hamiltonian系统, 次线性增长非线性项, 周期解, 临界点
Abstract: Hamiltonian System is an important model of differential equation.In this paper,the author investigates the existence of periodic solution for nonautonmous Hamiltonian System with sublinear nonlinearity by saddle point theorem in critical point theory.Some sufficient conditions for the existence of periodic solutions are obtained,and the results improve the Ahmad-Lazer-Paul’s coercive condition.
Key words: nonautonmous Hamiltonian system, sublinear nonlinearity, periodic solution, critical point
张申贵. 一类次线性Hamilton系统的周期解[J]. journal6, 2014, 35(1): 4-7.
ZHANG Shen-Gui. Periodic Solution of a Class of Sublinear Hamiltonian System[J]. journal6, 2014, 35(1): 4-7.
导出引用管理器 EndNote|Ris|BibTeX
链接本文: https://zkxb.jsu.edu.cn/CN/10.3969/j.issn.1007-2985.2014.01.002
https://zkxb.jsu.edu.cn/CN/Y2014/V35/I1/4